Fertility / Infertility / IVF Community
Bleeding after Depot Lupron shot
About This Community:

This patient support community is for discussions relating to genetic testing, in-vitro fertilization (IVF), ovulation, pregnancy reduction post-IVF, relationship issues, and sperm count and quality.

If you are trying to conceive for less than one year, please visit our Pregnancy: Trying to Conceive (TTC) Community

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Bleeding after Depot Lupron shot

Hello all,

I am doing two months of Depot Lupron to prepare for FET.  I took my first shot on Day 2 of my cycle.  I had a complete 7 day period and then 3 days later have started bleeding again.  I've bled for 3 days now steadily with no sign of slowing down.  Is this something I should be concerned about?  Is this normal?  Will the bleeding prevent the Depot Lupron from doing what it is supposed to do (improve the beta interim proteins in the uterus)?  Help?

Thanks,
Laura
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Trying to Conceive Answerers
5837857_tn?1411580685
Blank
ariellesmithe
Washington, DC
Avatar_f_tn
Blank
lively2329
PA
Avatar_f_tn
Blank
Dragonwings
Avatar_f_tn
Blank
naan84
Australia
Avatar_f_tn
Blank
tasha0918
Avatar_f_tn
Blank
momz1st